MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP; INSTRUMENT, BIOPSY
Model Number DJ4011X
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
Material no.: dj4011x, batch no.: 0001364158.It was reported that ins quality control department found a defect at the tip of the needle.Per complaint details received: please, i need your help to contact bd quality control because we have a problem presented in el salvador: 550 units of these needles (dj4011x); the ins quality control department found a defect at the tip of the needle and must return by sub distributor 550 units.07/28/2021 08:22 pm (gmt-3:00) added by (b)(6) ((b)(4)): 1.Presence of uneven edges / burr on the cannula bevel.2.Non-uniform edge in stylet.3.Presence of foreign body.
 
Event or Problem Description
It was reported that ins quality control department found a defect at the tip of the needle.(b)(6) 2021 08:22 pm (gmt-3:00) added by (b)(6) (pid-(b)(6)): non-conformities mentioned in file ((b)(4)): presence of uneven edges/burr on the cannula bevel.Non-uniform edge in stylet.Presence of foreign body.
 
Additional Manufacturer Narrative
Pr 3182309 follow-up emdr for device evaluation: three photos and 50 physical samples of lot 0001364158 were provided to our quality team for investigation.Through visual inspection, the tip of the needles are observed to have burr and six samples are observed blue foreign matter inside the package , therefore the reported failure could be verified.A review of the internal manufacturing device record and raw material history files for the lot 0001364158 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.A review of machine records verified that all machine parameters were within required limits, no corrective maintenance found, equipment / instruments cannot be associated with failure mode.Through their investigation it was identified that the inconsistency when following the inspection procedure in the packaging area that indicates that the pouch must be shaken to ensure that it is free of particles.Manufacturing personnel have been notified of this incident and additional training was provided.Complaints received for this device and defect will continue to be monitored for future occurrences.

Brand Name
JAMSHIDI NEEDLE BONE MARROW 11GX4 ASP
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
MDR Report Key12249994
Report Number9680904-2021-00078
Device Sequence Number19926378
Product Code KNW
UDI-Device Identifier10885403087141
UDI-Public(01)10885403087141
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Model NumberDJ4011X
Device Catalogue NumberDJ4011X
Device Lot Number0001364158
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date09/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;